Ask an expert
Question

15 Jan 2006

ekseem
hi there. i had a bit of roughness on my neck and i went to pharmisist and she told me it looks like axema (or something), an type off allergy to metal. she then gave me stopich to use for about five days. however, about a month back i had some burns on my neck due to selsun shampoo for a fungus and i also used stopitch for about seven days on my neck and it went away. now i just want to know is it ok for me to use stopitch again now due to "thining of the skin"? and how long before this axema will go away?

thanks
Answer 658 views
Expert
Pharmacist
pharmacist

01 Jan 0001

It sounds like a type of allergic contact dermatitis. Stopitch, a 1% hydrocortizone cream should be perfect for this and also perfectly safe to use. Thinning of the skin comes into play in long term use - You're probably not going to use it for more than 7 days.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19367 votes
Vote